# SDR DALA2015121107566

- Difficulty date: November 2, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1L WAS DAMAGED, NOT SPECIFIED. THE DOOR SLIDE WAS REPLACED.
